I have been having loose stools for a few months. it is sometimes green and it has a very foul odor. I GO every morning same time and i do not ever go more than once a day. I also have bad breath. I take Prevacid once a day for three years. I also take Lexapro. Even with prevacid, i still get heartburn some. I am a smoker and smoke about a pack a day. Can someone ease my mind a little about the stool thing? Or tell me some info?
Green in stool- can be a sign of too much sugar in the diet. You might want to try daily intake of metamucil for the loose stools. Parsley is good for bad breath. Also, I just read that smoking can cause or aggravate GERD, so besides the increased risk of cancer, there is another reason you may want to consider quitting smoking.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.